13 results for nonlinearity.

Parameters for your search query:
Keyword    nonlinearity

Open AccessArticle
Export: RIS | BibTeX | EndNote
Exact Travelling Envelope Solitons and Kink-soliton Solutions for the Josephson Nonlinear Left-handed Transmission Line
Applied Mathematics and Physics. 2017, 5(3), 77-84. DOI: 10.12691/amp-5-3-1
Pub. Date: June 24, 2017Views: 8531Downloads: 6575
Open AccessArticle
Export: RIS | BibTeX | EndNote
Design and Implementation of Ball and Beam System Using PID Controller
Automatic Control and Information Sciences. 2017, 3(1), 1-4. DOI: 10.12691/acis-3-1-1
Pub. Date: April 26, 2017Views: 26515Downloads: 19775
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
The Analyses of Large Displacement Pendulum Movement Using High-Speed Digital Image Correlation and Matlab/Simulink
American Journal of Mechanical Engineering. 2016, 4(7), 406-412. DOI: 10.12691/ajme-4-7-32
Pub. Date: December 17, 2016Views: 11245Downloads: 9389
Figure of 18
Open AccessArticle
Export: RIS | BibTeX | EndNote
Use FEM for Identifying Boundary Failure of Sheath Cylindrical Vessel
American Journal of Mechanical Engineering. 2015, 3(6), 186-189. DOI: 10.12691/ajme-3-6-6
Pub. Date: December 17, 2015Views: 13287Downloads: 11977
Figure of 20
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Solution of Stochastic Partial Differential Equation with Random Neumann Boundary Condition
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 20-24. DOI: 10.12691/ijpdea-3-1-4
Pub. Date: March 22, 2015Views: 7040Downloads: 5053
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Novel Approach in Design of Model-free Fuzzy Sliding Mode Controller to SISO Chemical Processes
Journal of Automation and Control. 2015, 3(1), 1-9. DOI: 10.12691/automation-3-1-1
Pub. Date: January 14, 2015Views: 13187Downloads: 10392
Open AccessArticle
Export: RIS | BibTeX | EndNote
Asymptotic Solutions of Fifth Order More Critically Damped Nonlinear Systems in the Case of Four Repeated Roots
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 233-242. DOI: 10.12691/ajams-3-6-4
Pub. Date: November 16, 2015Views: 5345Downloads: 4010
Open AccessArticle
Export: RIS | BibTeX | EndNote
Properties of Optical Soliton in a Three Level Medium with Quintic Nonlinearity
International Journal of Physics. 2015, 3(2), 45-51. DOI: 10.12691/ijp-3-2-1
Pub. Date: February 04, 2015Views: 11552Downloads: 9574
Figure of 16
Open AccessArticle
Export: RIS | BibTeX | EndNote
Exact Soliton Solutions of the 1D Generalized Gross-Pitaevskii Equation with Quadratic Potential and Parameterized Nonlinearity
American Journal of Mathematical Analysis. 2014, 2(2), 28-32. DOI: 10.12691/ajma-2-2-3
Pub. Date: June 18, 2014Views: 9471Downloads: 4784
Open AccessArticle
Export: RIS | BibTeX | EndNote
Modified 1D Multilevel DWT Segmented ANN Algorithm to Reduce Edge Distortion
American Journal of Applied Mathematics and Statistics. 2019, 7(1), 25-31. DOI: 10.12691/ajams-7-1-4
Pub. Date: January 01, 2019Views: 1607Downloads: 1242
Figure of 9
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals









Article Types